# SDR USAA051232

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N517045LF
- Condition: Corroded
- Location: Bs 397
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 397 RBL 51, WL 208.10; CORROSION LEVEL 1; TASK C53-222-03.  FABRICATED AND INSTALLED FLOOR SUPPORT PER SRM 53-00-51, 51-40-02, DWG 141N5170, DEFECT SIZE: 4" BY 3" BY .030".
